# SDR REXA2017010500011

- Difficulty date: January 5, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 21,522 hours, 13,853 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 80300013
- Part serial: A07102403
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4CD PSU O2 GEN DISCHARGED. REMOVED AND REPLACED SEAT 4CD PSU O2 GENERATOR IAW AMM 35-21-03.
